# SDR ASOA04351

- Difficulty date: May 14, 2004
- Submitted: June 17, 2004
- Operation: Air carrier
- Aircraft: N838AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7276
- Engine: Ge CF34*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 601R3501163
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, THE CARGO COMPARTMENT SILL PLATE BETWEEN FS 562.72 AND FS 589.00 WAS FOUND TO HAVE CORROSION IN SEVERAL AREAS, AND WAS ALSO CRACKED.  MAINTENANCE IS REPAIRING THE SILL PLATE IN THE CARGO COMPARTMENT IAW REO 601R5361690 AND EO 600530095.
